Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test


sunny1966ssunny1966 VIRGINIAPosts: 1,385
edited 06/11/2012 - 8:29 AM in Pain Medications
Have any of you taken this medicine? Did it help you? Did you have a lot of side effects? I have peptic ulcers that are under control with meds but I'm afraid this is 'stir' them up. Any information is appreciated. Thanks and have a nice day.


  • I took this for a short time, about 1 month and I noticed my ankles and wrists started swelling up. Then I happened to go for my female check up and the nurse said my BP was so high I was at the stroke level. I didn't beleive her cuz I've never read over 120/80 in my life. She took it several times and it was so high she didn't know how I was sitting there acting so normal. I was sweating a lot and didn't feel right for about a week but didn't think anything of it. We went over my meds and once I stopped the mobic, my BP went down to a normal range within 2 days. I have to be checked everyday for 2 weeks and was unable to be on birth control pills cuz of the increased BP.

    I don't know if this is a common side effect or not but is what I experienced.
  • I've been on this for a year or so with no discernable side effects. Takes about 2 weeks to work.
  • sunny1966ssunny1966 VIRGINIAPosts: 1,385
    I've heard of it increasing blood pressure. I know we're all different but I just like to hear from people who've tried these meds too. Thanks for your reply. I don't know if I will be able to tolerate it or not. It's already hurting my stomach pretty bad. The toradol injection did that too. Thanks again. Hope you're having a good weekend.
  • sunny1966ssunny1966 VIRGINIAPosts: 1,385
    Thanks. Can you tell that it helps you very much? I hope it does. Like I was telling Ming, I don't know if I'll be able to continue taking it. I'll try to give it a couple of weeks if I possibly can. I know that sometimes it just takes time. If the side effects will let me that is. I have so much stomach trouble that all meds are hard on me. Hope you have a good weekend Peter and that your headache gets better soon.

  • I have had enough problems with NSAID type meds that I have told my doctor no more, I have tried 5 varieties and each one gave the same near allergic reaction symptoms.If tolerated, they are a great med to have in your arsenal, but if I had a peptic ulcer, I would make sure to tell your doctor and tell him/her that your concerned about this contradiction.
  • sunny1966ssunny1966 VIRGINIAPosts: 1,385
    Like your name. Describes me too. I do worry about my stomach because I've really had some trouble with it. I've had it pretty well controlled with meds. and now this one is really making it hurt. I'm going to try it for awhile and see if it'll get better. My doctor knows all of this so I don't know why he gave it to me. Well yeah I do. It was just because he doesn't know what else to do I think. I'm taking it for lower back and leg problems that only started after a myelogram CT scan two months ago. If it'd help my neck that'd be great too though. I tried Vioxx and celebrex and couldn't take either of them for the same reasons. Sorry you can't take them either. I've heard people say they really help. Hope you're having a good day.
  • sunny1966ssunny1966 VIRGINIAPosts: 1,385
    Thanks. I've been taking it for five days and so far all it's done is make my stomach hurt. I'm still going to try to stick with it for awhile. I'm getting desperate for relief so I'll try it anyway. Hope you're doing well today. How did the NS consult go? Was it today?
  • sunny1966ssunny1966 VIRGINIAPosts: 1,385
    Sorry about your vacation plans but if he thinks more damage will be done it can't be helped. I hope you get enough relief with the tramadol until then. I took tramadol 50 mg. every six hours for about a month but I couldn't tell any difference in my neck pain. My doctor hasn't suggested it for this lower back pain. I hope it helps you. Did the traction help you any?
Sign In or Register to comment.